# SDR WGEA200800025

- Difficulty date: February 5, 2008
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N139DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000054
- Aircraft time: 91 hours, 110 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 271127521004
- Part serial: 0184
- Condition: Defective
- Location: Rudder Trim
- Part time: 91 hours, 110 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED TRIM IN FLIGHT, ON GROUND.  ELEVATOR TRIM GOING UP AND DOWN AND SPLIT.  REFERENCE DAYJET WORK ORDER 1299, NRI 1 AND 3.  REFERENCE TSR 22-020608G AND NRI 1 FOR RUDDER TRIM ACTUATOR REPLACEMENT.  REMOVED AND REPLACED RUDDER TRIM ACTUATOR WITH NEW ACTUATOR IAW EA500 AMM 27-23-16.  PERFORMED OPERATIONAL CHECK OF RUDDER TRIM ACTUATOR IAW EA500 27-00-01.  OPS CHECK GOOD.
